# SDR CALA9701008

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14074
- Make and model: Doug DC-10-30
- Aircraft serial: 46911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 555-595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED AT NR 1 PACK OUTLET, STA 555 TO 595.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-00-01, 53-12-01, FIGURE 12 AND 51-21-01.
